# SDR ABXA010739

- Difficulty date: January 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 57732542
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, XRS 340, ACTUATOR ATTACH FITTING TO REAR SPAR WAS CRACKED.  REPLACED FITTING IAW DC-8 DAC DWG 5773254, MM 20-16-00, 20-14-00 AND 27-51-09.
